Cargando información...
FuenteMediterranean Journal of Mathematics | Cuartil año de publicaciónNo disponible | Volumen12 |
Issue3 | Páginas1047 - 1058 | pISSNNo disponible |
ISSN1660-5446 | Perfil OpenAlexhttps://openalex.org/S28615201 | |
| Scienti ID | 0001602438-49 | Minciencias ID | ART-0001602438-49 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AjJDdqUQ4qagJ%3Ascholar.google.com&btnG= |
|---|---|---|---|---|---|
| Doi URL | https://doi.org/10.1007/s00009-014-0427-9 | Openalex URL | https://openalex.org/W2056006417 | Scholar citations URL | https://scholar.google.com/scholar?cites=12153306936994795660&as_sdt=2005&sciodt=0,5&hl=en |